American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34M99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] I. M. Sheffer. On the properties of polynomials satisfying a linear differential equation. I . Trans. Amer. Math. Soc. 35 (1933) 184-214. MR 1501678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Rudolph E. Langer. On the asymptotic solutions of differential equations, with an application to the Bessel functions of large complex order . Trans. Amer. Math. Soc. 34 (1932) 447-480. MR 1501648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] G. Calugaréano. Les fonctions polyg\`enes comme int\'egrales d'\'equations diff\'erentielles . Trans. Amer. Math. Soc. 31 (1929) 372-378. MR 1501488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. F. Ritt. On a general class of linear homogeneous differential equations of infinite order with constant coefficients . Trans. Amer. Math. Soc. 18 (1917) 27-49. MR 1501060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Joseph Slepian. The functions of a complex variable defined by an ordinary differential equation of the first order and the first degree . Trans. Amer. Math. Soc. 16 (1915) 71-88. MR 1501001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Martin Krause. Ueber Systeme von Differentialgleichungen denen vierfach periodische Functionen Gen\"uge leisten . Trans. Amer. Math. Soc. 1 (1900) 287-292. MR 1500537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1